# SDR IXXA07SMN090S

- Difficulty date: February 8, 2007
- Submitted: April 11, 2007
- Operation: Air carrier
- Aircraft: N71CX
- Make and model: Doug DC-8-62
- Aircraft serial: 45961
- Aircraft time: 70,003 hours, 17,984 cycles
- System (JASC): 5100 · Standard Practices/Structures
- Part: Skin
- Condition: Misrepaired
- Location: Zone 500
- Part time: 70,003 hours, 17,984 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING ROUTINE C CHECK INSPECTION, LEFT OUTBOARD AILERON UPPER SKIN NON STANDARD REPAIR, STATION  XA 646.000.  REMOVED SKIN WITH EXISTING REPAIR.  FABRICATED NEW SKIN AND INTERNAL DOUBLER.  BONDED PARTS AS NEEDED WITH HYSOL.  CLEANED, TREATED AND PRIMED AREA AND REPAIR PART.  APPLIED SEALANT TO FAYING SURFACES.  INSTALLED REPAIRED PARTS FROM STATION XW 546.000 TO XA 742.000.  BALANCED AILERON, FOUND WITHIN TOLERANCE.  MOMENT:3345.41 IN-LBS IAW DC8 SRM 51-1-21, DC8 SRM 57-8-1 FIGURE 4, DC8 SRM 57-1-0 PAGE 1, DC8 SRM 51-1-21, DC8 SRM 57-8-1 FIGURE 4 ITEM "F" AND "G", DC8 SRM 51-1-9 TR NUMBER 51-142 DATED  04-05-06, DC8 SRM 51-1-8B, DC8 SRM 51-1-11.
